# SDR SWAA2016111409662

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 35,138 hours, 17,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M01674.  R&R BATTERY PER AMM.
